# SDR CKSA97433

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5260 · Entrance Stairs
- Part: Door Lock
- Condition: Missing
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND AFT AIRSTAIR IN FLIGHT DOOR LOCK (DB COOPER) MISSING.  REMOVED AFT AIRSTAIR IN FLIGHT DOOR LOCK IAW S/B 727-52-110 PG 15 AND IAW ENGINEERING ORDER NR 727-52-001 DTD 07/24/97 AND EDR NO B205440.  CORROSION TASK CARD NUMBER C53-111-02 PART 02 OF 02.  NON-ROUTINE TASK CARD NUMBER 110079.
